Spotting within hours of taking suppository?

Finally got the courage up enough to take the suppository, at 6 pm. Woke up at 1 am to bad cramps and hip/back pain (my usual symptoms of my period) and have gotten brown spotting (also get that before my period). On to the third day of the active pill of Evelyn, which my gyno made me switch to 3 days ago. My periods were already irregular before changing pills and using suppositories, is spotting a side effect of the new medications?

8 Replies

  • I wouldn't worry, spotting is usual when your changing pills. Are the suppositories for pain relief? Give it a while longer, especially if they are normal symptoms for you. Be patient. 

  • Okay that's good to know. Yes the suppositories are for pain relief and they have helped a bit I just didn't know wether they had caused my spotting. Thank you for the reply, has put my mind at ease :)

  • Hi sweetie , how are things today? 

  • I apologise for the late reply! Haven't had acess to an internet connection. I would love to say that I'm much better but my mood varies, particularly right now I'm in a bad state, the pain is horrible and I'm contemplating suicide once again. I'm getting counselling soon because I honestly cannot cope anymore. This pain is destroying my life :(

  • Oh Hun, did the suppositories not help? Please don't give up sweetie. I hate that you are feeling so down, but I promise you eventually things will get better.

    I'm glad that you're getting counselling, but if you feel that desperate in the mean time give the Samaritans a call.

    You're not alone Hun. Sending hugs your way.

  • Sadly no :( my GP told me it could be because I was on codeine for so long that my body is still adapting to the medication change. Hopefully I get my appointment for counselling soon but if I have major depressive thoughts again I will make sure to seek immediate help. I told my GP how healthunlocked has been a great coping mechanism, as you are all so kind and supportive to me. I cannot thank any of you enough x

  • Your very welcome my lovely. I really hope you find some relief.

  • I think the brown spotting is not due to the suppository as it would be more fresh bleeding, reddish. It is more likely hormonal or menstrual. I hope your feeling a little happier.

You may also like...